SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720

Metanavigation: 

Semigroup C*-Algebras and Amenability of Semigroups

Xin Li,
published 2011-06-25

We construct reduced and full semigroup C*-algebras for left cancellative semigroups. Our new construction covers particular cases already considered by A. Nica and also Toeplitz algebras attached to rings of integers in number fields due to J. Cuntz. Moreover, we show how (left) amenability of semigroups can be expressed in terms of these semigroup C*-algebras in analogy to the group case.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: